# SDR 95FDEA01764

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 66118099
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP IS CRACKED BS 660 STR 15L.  REPLACED OLD STR CLIP AT BS 660 STR 15L WITH NEW STR CLIP.
